# SDR AALA20001275

- Difficulty date: August 5, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Failed
- Location: Anti-Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

IAH - FLT 1854 - ON TAXI OUT BRAKES WENT TO FLOOR AND AIRCRAFT DID NOT STOP.  REPLACED ANTI-SKID CONTROL BOX.  ALSO, REPLACED LT/RT WINDOW HEAT CONTROLLERS.  CONTROLLER ELECTRO MAGNETIC INTERFERENCE IS KNOWN TO CAUSE ANTI-SKID AND BRAKING PROBLEMS.  ALL OPS CHECK GOOD.  (M)
